# SDR A6WA201240601

- Difficulty date: May 20, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 22,249 hours, 21,373 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Fs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR STOP HAS CRACKED ANGLE UNDER FLOOR SILL AT FS 589.0.  REMOVED CRACKED ANGLE AND REPLACED WITH NEW FABRICATED ANGLE IAW SRM 51-42-21 AND 51-40-11.
